# SDR IPXA3M76769

- Difficulty date: January 7, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB2918U7
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E FORMER AT XFS 544.5 IS CRACKED OTBD OF PANEL 518FB.  REPLACED LT WING FIXED L/E FORMER AT XFS 544.5 AT AFT END OF PANEL 518F B REF SRM 51-35-00 AND SRM 51-33-00.
